Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Covering homotopy properties of maps between C.W. complexes or ANRs


Authors: Mark Steinberger and James West
Journal: Proc. Amer. Math. Soc. 92 (1984), 573-577
MSC: Primary 55R05; Secondary 54E60, 55M15, 57N20
MathSciNet review: 760948
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Serre fibrations between C.W. complexes are fibrations in the category of compactly generated weak Hausdorff spaces, but not, by example, in the category of all spaces. Under suitable hypotheses the notions of Dold fibration in the two categories coincide. Examples are given of maps with ANR base, total space and fibres which are not Dold fibrations but whose pullbacks over maps out of locally finite-dimensional paracompact spaces are bundles.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55R05, 54E60, 55M15, 57N20

Retrieve articles in all journals with MSC: 55R05, 54E60, 55M15, 57N20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0760948-6
PII: S 0002-9939(1984)0760948-6
Keywords: Serre fibration, Dold fibration, Hurewicz fibration, covering homotopy property, C.W. complex, Hilbert cube manifold, Kan fibration, geometric realization, singular complex, compactly generated
Article copyright: © Copyright 1984 American Mathematical Society